# SDR AT9900858

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FIVE CRACKS IN RIGHT WING OUTBOARD RIBS.  STOP DRILLED CRACKS AND FABRICATED ANGLES IAW DC9 SRM 57-01 FIG 3, 51-10-03, AND 51-30-02.
